# SDR 2010FA0000481

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N30926
- Make and model: Piper J3C-65
- Aircraft serial: 5205
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON SPAR BETWEEN HINGES AND SPAR. AIRCRAFT WAS NOT HANGARED. WATER SEEPAGE BETWEEN STEEL HINGE BRACKET AND ALUMINUM SPAR DEVELOPED TO CAUSE CORROSION TO BLISTER AROUND RIVETS FASTENING HINGE TO SPAR. THIS CONDITION WAS FOUND DURING THE FABRIC RECOVERING PROCESS.
